MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/20/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.0mm x 8mm quantum maverick balloon catheter was selected for dilatation.However, it was noted that the balloon delivery shaft got fractured.The procedure was completed with a different device.No patient's complications were reported and the patient status was stable.
 
Event or Problem Description
It was reported that shaft break occurred.A 3.0mm x 8mm quantum maverick balloon catheter was selected for dilatation.However, it was noted that the balloon delivery shaft got fractured.The procedure was completed with a different device.No patient's complications were reported and the patient status was stable.Device evaluated by mfr: the outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the hypotube is separated 81.2cm from the hub.There are multiple kinks along the whole device.Microscopic examination did not reveal any damages.There is blood present in the inflation lumen and in the guidewire lumen.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the shaft is separated and appeared to be kinked prior to separation.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7886945
Report Number2134265-2018-61084
Device Sequence Number1985950
Product Code LOX
UDI-Device Identifier08714729392569
UDI-Public08714729392569
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2021
Device Model Number7005
Device Catalogue Number7005
Device Lot Number0022244654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2018
Initial Date Received by Manufacturer 08/24/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1